well now im a bit cincerned after reading about these serious side effects on chantex-
i was just prescribed the medication-pill because it is very imprtant for me to quit smoking.i have tried so many other tthings-includung the patch gum,and nothing has worked for me.ive tried the cold turley thing but anxiety hits really bad--and than i can not funtion mentally.........i really was looking forward to begiining the chantex and now i am not so sure---my main concern is after the last week-r u addicted to the pill -or when u actually do quit smoking and cant stand to smoke anymore--and do u just quit taking the chantex or is it a form of i guess,antiderpessant..thanku any responces would be greatly appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?